# SDR AALA202303203247

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 68,121 hours, 31,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESENT FLIGHT CREW STARTED TO SMELL AN ODOR SIMILIAR TO HYDRAULIC FLUID OR CRAYONS. CREW TURNED THE CABIN FAN OFF AND THE BLOWER, EXTRACT FAN WAAS PLACED IN THE OVERIDE POSITION WHICH GREATLY REDUCED THE ODOR. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING OIL LEAKS. **SUPPLEMENTAL REPORT FOR AALA202303153247: MAINTENANCE FOUND THE FUEL CONTROL UNIT LEAKING AT CLAMP SPLITLINE. REPLACED O-RING AT MODULE DISCONNECT PER AMM 49-32-11-401** (CLOSED)
